RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Review of Applied and Industrial Mathematics, 2019, Volume 26, Issue 1, Pages 63–64 (Mi oppm29)  

Sufficient conditions for asymptotic normality of U-statistic of stationary sequence in series

V. G. Mikhailova, N. M. Mezhennayab

a Математический институт им. В.А. Стеклова РАН, Москва
b Bauman Moscow State Technical University

Received: 31.01.2019

Linking options:
  • http://mi.mathnet.ru/eng/oppm29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019